# SDR CALA2025120811901

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737924ER
- Aircraft serial: 42179
- Aircraft time: 37,411 hours, 13,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY PATHWAY LIGHTS INOPERATIVE,  ROWS 14 & 26.   REMOVED AND REPLACED EMERGENCY PATHWAY LIGHTS AT SEAT 26 AND 14 IAW CMM 25-23-55, OPS CHECKED GOOD.
